# SDR DALA2020031001755

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1518900) MARK TOOL ON STRINGER LBL 11.40 AND WED STA 1540 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: MARK TOOLS WERE BLENDED OUT PER B757-200 SRM 51-10-020-0G PAR 6. (ET) HFEC INSPECTION WAS ACCOMPLISHED ON BLENDED AREAS. NO CRACKS WERE FOUND AFTER REWORK PER B757-200 SRM 51-10-02-0G-0 PAR. 6.A.(3) AND B757 NDT MANUAL PART 6, 51-00-19.
